Analytical solutions to the Hulthen and the Morse potentials by using the asymptotic iteration method

Creative Commons License

Bayrak O., Boztosun I.

JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM, vol.802, pp.17-21, 2007 (SCI-Expanded) identifier identifier


We present the exact analytical solution of the radial Schrodinger equation for the deformed Hulthen and the Morse potentials within the framework of the asymptotic iteration method. The bound state energy eigenvalues and corresponding wave functions are obtained explicitly. Our results are in excellent agreement with the findings of the other methods. (c) 2006 Elsevier B.V. All rights reserved.